AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 122 found      Go to page: 1 2 3 4 5

[61] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Klaus Bongartz and Thomas Fritzsche. On minimal disjoint degenerations for preprojective representations of quivers. Math. Comp. 72 (2003) 2013-2042. MR 1986819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Alexander Schmitt. A simple proof for the finiteness of GIT-quotients. Proc. Amer. Math. Soc. 131 (2003) 359-362. MR 1933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Z. Reichstein and B. Youssin. Equivariant resolution of points of indeterminacy. Proc. Amer. Math. Soc. 130 (2002) 2183-2187. MR 1896397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Thierry Levasseur. Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra. Trans. Amer. Math. Soc. 353 (2001) 4189-4202. MR 1837227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Hiraku Nakajima. Quiver varieties and finite dimensional representations of quantum affine algebras. J. Amer. Math. Soc. 14 (2001) 145-238. MR 1808477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Jozsef Horvath and Roger Howe. The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000) 5795-5815. MR 1422608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Viktor Ostrik. On the equivariant $K$-theory of the nilpotent cone. Represent. Theory 4 (2000) 296-305. MR 1773863.
Abstract, references, and article information   
View Article: PDF

[69] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Michel Brion and Patrick Polo. Large Schubert varieties. Represent. Theory 4 (2000) 97-126. MR 1789463.
Abstract, references, and article information   
View Article: PDF

[71] T. Levasseur and J. T. Stafford. Differential operators on some nilpotent orbits. Represent. Theory 3 (1999) 457-473. MR 1719509.
Abstract, references, and article information   
View Article: PDF

[72] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[73] James K. Deveney and David R. Finston. Free $G_a$ actions on $C^3$. Proc. Amer. Math. Soc. 128 (2000) 31-38. MR 1676356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Daniel S. Sage. The geometry of fixed point varieties on affine flag manifolds. Trans. Amer. Math. Soc. 352 (2000) 2087-2119. MR 1491876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Yehuda Shalom. Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan's property (T). Trans. Amer. Math. Soc. 351 (1999) 3387-3412. MR 1615966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Grzegorz Zwara. Degenerations for modules over representation-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 1313-1322. MR 1476404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Michel Brion. Differential forms on quotients by reductive group actions. Proc. Amer. Math. Soc. 126 (1998) 2535-2539. MR 1451789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] T. Nakano. Projective threefolds on which $\mathbf{SL}(2)$ acts with 2-dimensional general orbits. Trans. Amer. Math. Soc. 350 (1998) 2903-2924. MR 1451611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Yuval Z. Flicker, Claus Scheiderer and R. Sujatha. Grothendieck's theorem on non-abelian $H^2$ and local-global principles . J. Amer. Math. Soc. 11 (1998) 731-750. MR 1608617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Dan Edidin and William Graham. Algebraic cuts. Proc. Amer. Math. Soc. 126 (1998) 677-685. MR 1459118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Ian M. Musson and Michel Van den Bergh. Invariants under tori of rings of differential operators and related topics. Memoirs of the AMS 136 (1998) MR 1446212.
Book volume table of contents   

[82] S. Kaliman, M. Koras, L. Makar-Limanov and P. Russell. $\mathbb{C}^*$-actions on $\mathbb{C}^3$ are linearizable. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 63-71. MR 1464577.
Abstract, references, and article information   
View Article: PDF

[83] Teruko Nagase. An algebraic $SL_2$-vector bundle over $R_2$ as a variety. Proc. Amer. Math. Soc. 124 (1996) 3325-3331. MR 1372042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Michael Thaddeus. Geometric invariant theory and flips. J. Amer. Math. Soc. 9 (1996) 691-723. MR 1333296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Reyer Sjamaar. Symplectic reduction and Riemann-Roch formulas for multiplicities. Bull. Amer. Math. Soc. 33 (1996) 327-338. MR 1364017.
Abstract, references, and article information   
View Article: PDF

[86] Gene Freudenburg. A note on the kernel of a locally nilpotent derivation. Proc. Amer. Math. Soc. 124 (1996) 27-29. MR 1285990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Friedrich Knop. Automorphisms, root systems, and compactifications of homogeneous varieties. J. Amer. Math. Soc. 9 (1996) 153-174. MR 1311823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Mikiya Masuda and Ted Petrie. Stably trivial equivariant algebraic vector bundles . J. Amer. Math. Soc. 8 (1995) 687-714. MR 1303027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] James K. Deveney and David R. Finston. A proper ${\bf G}\sb a$ action on ${\bf C}\sp 5$ which is not locally trivial . Proc. Amer. Math. Soc. 123 (1995) 651-655. MR 1273487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 122 found      Go to page: 1 2 3 4 5